Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2000, Volume 12, Issue 5, Pages 106–127 (Mi aa1123)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

On the isotropy of low-dimensional forms over function fields of a quadric

O. T. Izhboldin

St. Petersburg State University, Department of Mathematics and Mechanics

Full text: PDF file (1177 kB)

English version:
St. Petersburg Mathematical Journal, 2000, 12:5, 791–806

Bibliographic databases:

Received: 24.02.2000

Citation: O. T. Izhboldin, “On the isotropy of low-dimensional forms over function fields of a quadric”, Algebra i Analiz, 12:5 (2000), 106–127; St. Petersburg Math. J., 12:5 (2000), 791–806

Citation in format AMSBIB
\Bibitem{Izh00}
\by O.~T.~Izhboldin
\paper On the isotropy of low-dimensional forms over function fields of a~quadric
\jour Algebra i Analiz
\yr 2000
\vol 12
\issue 5
\pages 106--127
\mathnet{http://mi.mathnet.ru/aa1123}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1812943}
\zmath{https://zbmath.org/?q=an:1001.11015}
\transl
\jour St. Petersburg Math. J.
\yr 2000
\vol 12
\issue 5
\pages 791--806


Linking options:
  • http://mi.mathnet.ru/eng/aa1123
  • http://mi.mathnet.ru/eng/aa/v12/i5/p106

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O'Shea J., J. Algebra, 449 (2016), 214–236  crossref  mathscinet  zmath  isi  scopus
    2. O'Shea J., “Group and Round Quadratic Forms”, Pac. J. Math., 293:2 (2018), 391–405  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:173
    Full text:87
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022